# SDR U30A200800002

- Difficulty date: January 28, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N267AV
- Make and model: Airbus A320-214
- Aircraft serial: 1198
- Aircraft time: 21,542 hours, 11,649 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 21,429 hours, 11,576 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Deteriorated
- Location: Nr 2 Engine
- Part time: 21,429 hours, 11,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

FLT 270 ON CLIMBOUT, LEVEL 8000FT, FLT CREW HEARD 4-5 BANGS, WITH VIBRATION.  CREW REVIEWED ENG & SYS PAGES OF ECAM, ALL NORM.  NO ECAM MESSAGES OR WARNINGS.  SUSPECT COMPRESSOR STALL, RETURNED TO EWR.  LANDING UNEVENTFUL.  BORESCOPED ENGINES NO DEFECTS NOTED.   POWER ASSURANCE RUN PER AMM 71-00-00-710-008 UNSAT, DUE TO NR 2 ENG COMPRESSOR STALL ON GROUND RUN.  ENG REPLACED.  REMOVAL REASON CONFIRMED. CHORD WIDTH EROSION & DETERIORATION FOUND IN HPC. REMOVED/REPLACED HARDWARE, INCLUDING HPC BLADES & VANES IAW SBS & ENG MANUAL,  TESTED PER THE 56-5B/P MANUAL. COMPLIED WITH AD 2002-13-03, AS APPLICABLE. RETURNED TO SERVICE.
